Kerodon

$\Newextarrow{\xRightarrow}{5,5}{0x21D2}$
$\Newextarrow{\xhookrightarrow}{10,10}{0x21AA}$

Bibliography entry MR0210125

author
Gabriel, P. and Zisman, M.
title
Calculus of fractions and homotopy theory
year
1967
publisher
Springer-Verlag New York, Inc., New York
series
Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 35
pages
x+168
MathSciNet
MR0210125

@book{MR0210125,
    AUTHOR = "Gabriel, P. and Zisman, M.",
    TITLE = "Calculus of fractions and homotopy theory",
    SERIES = "Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 35",
    PUBLISHER = "Springer-Verlag New York, Inc., New York",
    YEAR = "1967",
    PAGES = "x+168",
    MRCLASS = "55.40 (18.00)",
    MRNUMBER = "0210125",
    MRREVIEWER = "A. K. Bousfield"
}

      

This item is referenced in 2 tags: